How likely is a severe allergic reaction to vitamin d, calcium, and Fosamax for my osteoporosis? I'm scared to start my therapy cuz of this

Rare. Vitamin D and Calcium should not cause an allergic reaction. That being said even vitamins contain additional binders and other substances which at times can cause a reaction, but it is extremely rare. Fosamax is a class of medications where there is a risk of adverse reaction or side effects, but true allergic reactions rarely occur.

Related Questions

Why would a rheumatologist prescribe Fosamax, plaquenil, calcium with vitamin d for systemic lupus? Is this the right treatment for moderate lupus

See details. Plaquenil (hydroxychloroquine) is the correct treatment. The others are used to treat osteoporosis or to help prevent it in those individuals taking prednisone. Read more...
Not unusual but... Placquenil is a standard treatment ; vit d is helpful in autoimmune disease ; can prevent osteoporosis (as can calcium). Those with lupus are at increased risk of osteoporosis (esp. If put on steroids) but it is questionable if Fosamax (alendronate) is helpful for preventing rather than treating it. I personally question Fosamax (alendronate) but would add vit. K- see http://bit.Ly/1a48ofs see my comments for other ideas:. Read more...